MathSciNet Relay Station
MathSciNet bibliographic data
MR2354419 26A33 (35S05 47G30 60J35)
Debbi, Latifa On some properties of a high order fractional differential operator which is not in general selfadjoint. Appl. Math. Sci. (Ruse) 1 (2007), no. 25-28, 1325–1339.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement